# SDR SWIA202507280005

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 40,176 hours, 29,813 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE IN CRUISE. RAN QRH MESSAGE CLEARED 1-2 MINS AFTER SELECTING WING ANTI ICE OFF. SYNOPTIC PAGE SHOWED THE RIGHT WING ANTI ICE DUCT RED.   (FLIGHT 4989 - FILED CLOSED)PERFORMED OPERATIONAL CHECK OF WING A/I SYSTEM PER AMM 30-12-00 OPS CHECKS GOOD AT THIS TIME. NO MESSAGE PRESENT
